I am so sorry you have been experiencing such awful bleeding. I have a history of extreme heavy bleeding so I can understand how debilitating it can be. Did your doctor mention anything about your cervix and if it was inflamed after removal? I mention this because it may be a good thing to use pads for awhile instead of tampons as it could cause any inflammation of the cervix to worsen. This could be the reason you felt so sick after using a tampon recently. My doc had mentioned to me after my removal that my cervix was inflamed and that I shouldn't use any tampons until this condition was gone. It would also be good to get the doc to rule out any kind of infection if the pain persists. If you have pain on either side of your abdomen it is possible you could have some cysts so this is something to make sure your doc would check on too. The docs do an internal to feel if there are any cysts but just an FYI this does not catch all cysts no matter how confident the doc seems. An ultrasound of the abdomen is the only sure way to see any cyst growth that may have occured. Mirena can cause cysts to occur even if you have never had this issue before.
How are you feeling now? Has the pain and the bleeding gotten better for you friend? Have your other side effects gotten better after removal? It can take some time for the body to completely recover from Mirena so please do continue to take it easy. I hope that you are feeling better soon! Please do keep us updated and let us know how you are! Healing hugs to you!!!!!!:):):)